MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL., PF 3.5, E Ø 3.5, L 9.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL., PF 3.5, E Ø 3.5, L 9.5; DENTAL IMPLANT
Model Number 4.13.940
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, mobility.

Brand Name
ELEMENT IMPL., PF 3.5, E Ø 3.5, L 9.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key19760763
Report Number3003184527-2024-02058
Device Sequence Number12897041
Product Code DZE
UDI-Device Identifier07640156471380
UDI-Public07640156471380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.13.940
Device Lot Number22114
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite